• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

An upper bound for Kullback-Leibler divergence with a small number of outliers.

Mathematical Communications. 2013. Vol. 18. No. 1. P. 75-78.
Kelbert M., Gofman A. Y.

We establish a new upper bound for the Kullback-Leibler divergence of two discrete probability distributions which

are close in a sense that typically the ratio of probabilities is nearly one and the number of outliers is small.